# SDR MASA2025011900003

- Difficulty date: January 19, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 21,024 hours, 12,950 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Zone 700 Parking
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PARKING BREAK NOT RELEASE CAUTION MESAGE ON APPROACH. EMERGENCY DECLARED, NO ISSUES ON LANDING. OSD: 1/23/2025
